Banach Journal of Mathematical Analysis

On some Hardy-type inequalities for fractional calculus operators

Sajid Iqbal, Josip Pečarić, Muhammad Samraiz, and Zivorad Tomovski

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this article we present applications of Hardy-type and refined Hardy-type inequalities for a generalized fractional integral operator involving the Mittag-Leffler function in its kernel and for the Hilfer fractional derivative using convex and monotone convex functions.

Article information

Source
Banach J. Math. Anal., Volume 11, Number 2 (2017), 438-457.

Dates
Received: 9 April 2016
Accepted: 16 July 2016
First available in Project Euclid: 18 March 2017

Permanent link to this document
https://projecteuclid.org/euclid.bjma/1489802495

Digital Object Identifier
doi:10.1215/17358787-0000012X

Mathematical Reviews number (MathSciNet)
MR3625793

Zentralblatt MATH identifier
1370.26042

Subjects
Primary: 26D10: Inequalities involving derivatives and differential and integral operators
Secondary: 26D15: Inequalities for sums, series and integrals 46E30: Spaces of measurable functions (Lp-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.)

Keywords
inequalities Hardy-type inequalities Mittag-Leffler function fractional integral Hilfer fractional derivative

Citation

Iqbal, Sajid; Pečarić, Josip; Samraiz, Muhammad; Tomovski, Zivorad. On some Hardy-type inequalities for fractional calculus operators. Banach J. Math. Anal. 11 (2017), no. 2, 438--457. doi:10.1215/17358787-0000012X. https://projecteuclid.org/euclid.bjma/1489802495


Export citation

References

  • [1] E. Adeleke, A. Čižmešija, J. Oguntuase, L. E. Persson, and D. Pokaz, On a new class of Hardy-type inequalities, J. Inequal. Appl. 259 (2012).
  • [2] S. N. Bernstein, Sur les fonctions absolument monotones, Acta Math. 52 (1929), no. 1, 1–66.
  • [3] A. Čižmešija, K. Krulić, and J. Pečarić, Some new refined Hardy-type inequalities with kernels, J. Math. Inequal. 4 (2010), no. 4, 481–503.
  • [4] N. Elezović, K. Krulić, and J. Pečarić, Bounds for Hardy type differences, Acta Math. Sin. (Eng. Ser.) 27 (2011), no. 4, 671–684.
  • [5] R. Garra, Gorenflo, F. Polito, and Ž. Tomovski, Hilfer–Prabhakar derivatives and some applications, Appl. Math. Comput. 242 (2014), 576–589.
  • [6] R. Hilfer, Y. Luchko, and Ž. Tomovski, Operational method for solution of fractional differential equations with generalized Riemann–Liouville fractional derivative, Fract. Calc. Appl. Anal. 12 (2009), no. 3, 299–318.
  • [7] S. Iqbal, K. Krulić, and J. Pečarić, On an inequality for convex function with some applications on fractional derivatives and fractional integrals, J. Math. Inequal. 5 (2011), no. 2, 219–230.
  • [8] S. Iqbal, K. Krulić, J. Pečarić, and Dora Pokaz, n-exponential convexity of Hardy-type and Boas-type functionals, J. Math. Inequal. 7 (2011), no. 4, 739–750.
  • [9] S. Iqbal, J. Pečarić, M. Samraiz, and N. Sultana, Applications of refined Hardy-type inequalities, Math. Inequal. Appl. 18 (2015), no. 4, 1539–1560.
  • [10] S. Iqbal, J. Pečarić, M. Samraiz, and Z. Tomovski, Hardy-type inequalities for generalized fractional integral operators, Tbilisi Math. J. 10 (2017), no. 1, 75–90.
  • [11] S. Kaijser, L. Nikolova, L. E. Persson, and A. Wedestig, Hardy-type inequalities via convexity, Math. Inequal. Appl. 8 (2005), no. 3, 403–417.
  • [12] S. Kawashima and K. Kurata, Hardy type inequality and application to the stability of degenerate stationary waves, J. Funct. Anal. 257 (1983), no. 1, 1–19.
  • [13] K. Krulić, J. Pečarić, and L. E. Persson, Some new Hardy type inequalities with general kernels, Math. Inequal. Appl. 12 (2009), no. 3, 473–485.
  • [14] G. M. Mittag-Leffler, Sur la nouvelle fonction, C.R. Acad. Sci. Paris 137 (1903), 554–558.
  • [15] C. Niculescu and L. E. Persson, Convex Functions and Their Applications: A Contemporary Approach, CMC Books Math./Ouvrages Math. SMC 23, Springer, New York, 2006.
  • [16] J. Pečarić and J. Perić, Improvements of the Giaccardi and the Petrović inequality and related Stolarsky type means, An. Univ. Craiova, Ser. Mat. Inform. 39 (2012), no. 1, 65–75.
  • [17] T. R. Prabhakar, A Singular integral equation with a generalized Mittag-Leffler function in the kernel, Yokohama Math. J. 19 (1971), 7–15.
  • [18] T. O. Salim, Some properties relating to the generalized Mittag-Leffler function, Adv. Appl. Math. Anal. 4 (2009), 21–30.
  • [19] T. O. Salim and A. W. Faraj, A generalization of Mittag-Leffler function and integral operator associated with fractional calculus, preprint, http://naturalspublishing.com/files/published/k32g19rp115v6s.pdf (accessed 10 March 2017).
  • [20] A. K. Shukla and J. C. Prajapati, On a generalization of Mittag-Leffler function and its properties, J. Math. Anal. Appl. 336 (2007), no. 2, 797–811.
  • [21] H. M. Srivastava and Z. Tomovski, Fractional calculus with an integral operator containing generalized Mittag-Leffler function in the kernal, Appl. Math. Comput. 211 (2009), no. 1, 198–210.
  • [22] Ž. Tomovski, R. Hilfer, and H. M. Srivastava, Fractional and operational calculus with generalized fractional derivative operators and Mittag-Leffler type functions, Integral Transforms Spec. Funct. 21 (2010), no. 11–12, 797–814.
  • [23] A. Wiman, Uber den fundamental satz in der theori der functionen, Acta Math. 29 (1905), no. 1, 191–201.